# SDR SWIA202055615

- Difficulty date: December 9, 2020
- Submitted: January 21, 2021
- Operation: Air carrier
- Aircraft: N758EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10210
- Aircraft time: 36,124 hours, 26,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Part number: SH670320001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON GUSSET (P/N#SH670-32000-1) FS 333.00, STGR-20R.  C-CHECK RO 1/17/2021.  REMOVED AND REPLACED CORRODED GUSSET (P/N SH670-32000-1) AT FS 333.00 AND STGR 20R WITH NEW FABRICATED GUSSET, REF BOMBARDIER DWG SH670-32000 REV NC AND CRJ700 SRM 51-42-06-001-001 A01.  SEE CONTINUATION CARD FOR FURTHER DETAILS.
